# SDR SWAA2022031178648

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SPOILER HAS 1EA DELAMINATED DENT 2' FROM INBD END; 5' FROM AFT END. / REMOVED AND REPLACED #4 FLIGHT SPOILER AS PER M/M 27-61-11. OPS AND RIG CHECK GOOD TAG NO: 583786 PN ON: 113A4400-1 SN ON: 001952PN OFF: SN OFF: 001435
